Weak convergence to Brownian meander and Brownian excursion. Durrett, R. T., Iglehart, D. L., & Miller, D. R. Ann. Probability, 5(1):117–129, 1977.
bibtex   
@article{MR0436353,
	Author = {Durrett, Richard T. and Iglehart, Donald L. and Miller, Douglas R.},
	Date-Added = {2010-09-29 11:36:20 -0700},
	Date-Modified = {2014-06-17 19:03:53 +0000},
	Journal = {Ann. Probability},
	Keywords = {Normalized Brownian Excursion},
	Mrclass = {60J65},
	Mrnumber = {0436353},
	Mrreviewer = {Douglas P. Kennedy},
	Number = {1},
	Pages = {117--129},
	Title = {Weak convergence to {B}rownian meander and {B}rownian excursion},
	Volume = {5},
	Year = {1977},
	Bdsk-File-1 = {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},
	Bdsk-Url-1 = {http://www.ams.org/mathscinet/search/publdoc.html?arg3=&co4=AND&co5=AND&co6=AND&co7=AND&dr=all&pg4=ICN&pg5=TI&pg6=MR&pg7=ALLF&pg8=ET&review_format=html&s4=durrett%20ANd%20iglehart&s5=&s6=&s7=&s8=All&vfpref=html&yearRangeFirst=&yearRangeSecond=&yrop=eq&r=2&mx-pid=436353}}
Downloads: 0